# SDR DALA2017072005559

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT GRILL CLIPS ABOVE CUSP WEB MEMBRANE BTW STA Y=313 TO Y=503 (4E/A), Y=541 TO Y=560 (2E/A), Y=589 TO Y=617 (2E/A), Y=636 TO Y=674 (3E/A), AND Y=908 TO Y=927 (2/EA) X=60 IN REF 5300-2020. CLIPS WERE REPLACED PER SRM 51-41-05-0G, 51-41-02-0G, AND DWG 5913698 REV K.
